Vol. 12, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Regular pairs of quadratic forms on odd-dimensional spaces in characteristic 2

Igor Dolgachev and Alexander Duncan

Vol. 12 (2018), No. 1, 99–130
Abstract

We describe a normal form for a smooth intersection of two quadrics in even-dimensional projective spaces over an arbitrary field of characteristic 2. We use this to obtain a description of the automorphism group of such a variety. As an application, we show that every quartic del Pezzo surface over a perfect field of characteristic 2 has a canonical rational point and, thus, is unirational.

Keywords
quadratic forms, characteristic 2, quadrics
Mathematical Subject Classification 2010
Primary: 11E04
Secondary: 14C21, 14G17
Milestones
Received: 1 February 2017
Revised: 18 September 2017
Accepted: 8 November 2017
Published: 13 March 2018
Authors
Igor Dolgachev
Department of Mathematics
University of Michigan
Ann Arbor, MI
United States
Alexander Duncan
Department of Mathematics
University of South Carolina
Columbia, SC
United States